Taiwanese Journal of Mathematics

A Parabolic Flow of Almost Balanced Metrics

Masaya Kawamura

Advance publication

This article is in its final form and can be cited using the date of online publication and the DOI.

Full-text: Open access

Abstract

We define a parabolic flow of almost balanced metrics. We show that the flow has a unique solution on compact almost Hermitian manifolds.

Article information

Source
Taiwanese J. Math., Advance publication (2020), 14 pages.

Dates
First available in Project Euclid: 13 December 2019

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1576227617

Digital Object Identifier
doi:10.11650/tjm/191202

Subjects
Primary: 53C44: Geometric evolution equations (mean curvature flow, Ricci flow, etc.)
Secondary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx] 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Keywords
almost Hermitian metric parabolic evolution equation Chern connection

Citation

Kawamura, Masaya. A Parabolic Flow of Almost Balanced Metrics. Taiwanese J. Math., advance publication, 13 December 2019. doi:10.11650/tjm/191202. https://projecteuclid.org/euclid.twjm/1576227617


Export citation

References

  • L. Bedulli and L. Vezzoni, A parabolic flow of balanced metrics, J. Reine Angew. Math. 723 (2017), 79–99.
  • S.-s. Chern, Characteristic classes of Hermitian manifolds, Ann. of Math. (2) 47 (1946), 85–121.
  • P. Gauduchon, Hermitian connections and Dirac operators, Boll. Un. Mat. Ital. B (7) 11 (1997), no. 2, suppl., 257–288.
  • M. Kawamura, An almost pluriclosed flow, Geome. Flows 2 (2017), no. 1, 72–85.
  • ––––, Parabolic flows on almost Hermitian manifolds, Kyushu J. Math. 73 (2019), no. 1, 69–87.
  • ––––, A scalar Calabi-type flow in the almost Hermitian geometry, Tsukuba J. Math. 43 (2019), no. 1, 37–54.
  • M. Schweitzer, Autour de la cohomologie de Bott-Chern, arXiv:0709.3528v1.
  • L. Vezzoni, On Hermitian curvature flow on almost complex manifolds, Differential Geom. Appl. 29 (2011), no. 5, 709–722.
  • T. Zheng, An almost complex Chern-Ricci flow, J. Geom. Anal. 28 (2018), no. 3, 2129–2165.